# SDR CA090127004

- Difficulty date: January 21, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 7,853 hours
- Engine: Ge CF348E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Disk
- Condition: Damaged
- Location: Brake Assy
- Component: Brake Assy, Meggitt
- Component part number: 900005831PR
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIPTION FROM EMAIL RECEIVED FROM ENGINEERING DEPT, FAILED WITH 2048 LANDINGS SINCE INSTALLATION, MPN: 90000583-1PR WITH SN: APR05-0595 FOUND THE DAMAGE WAS FOUND AFTER REMOVAL OF THE WHEEL TO REPAIR FLAKING PAINT WHICH WAS IDENTIFIED IN THE 14TH OF JANUARY DURING A WTL M/W CHANGE AT THAT POSITION.  NO DAMAGE TO THE BRAKE WAS NOTED AT THAT TIME.  SO IN MERELY 7 DAYS WE HAD SUFFICIENT DETERIORATION OF THE CARBON CONDITION TO CAUSE FAILURE DESPITE HAVING DONE THE RECOMMENDED INSPECTIONS PER THE SB.
